Question:

What happens after treatment of the drug Allergy?

by Guest4584  |  9 years, 3 month(s) ago

0 LIKES UnLike

My friend use to have trouble falling asleep for few weeks. She used an allergy drug called Primatene. Is there any website which can guide me what happens after treatment of the drug Allergy?

 Tags: allergy, drug, happens, Treatment

   Report

2 ANSWERS

  1. Guest3087
    Once a person has had an allergic reaction to a medication, he or she should avoid that medication. Also, a person should always inform healthcare providers of any medication allergy. People with severe reactions should carry medical alert cards or wear ID bracelets. These devices help inform providers of the allergy in emergency situations.
    It is important not to report a side effect as an allergy. People who have had side effects from medicines may safely take them again if they are seriously ill and need that particular medicine. Generally, medicines to which a person is allergic will be avoided except in life-threatening diseases for which there are no other effective treatments.

  2. Guest164

    To celebrate, the company, the first anniversary of the establishment, Some commodities have been, discount .In addition Buy $ 300 and receive a free glasses or a wallet, as a  gift .welcome all friends to order. Reputation, quality, absolute guarantee. please log in: w w w. fashionsb . com  . so what, move your mouse .

Sign In or Sign Up now to answser this question!

Question Stats

Latest activity: 9 years, 8 month(s) ago.
This question has 2 answers.

BECOME A GUIDE

Share your knowledge and help people by answering questions.